Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 92, NWS Tallahassee, FL

December 24, 2014Lee County, Georgia

NWS Tallahassee, FL issued this river flood warning at Dec 24, 2014, 10:50 AM EST for Lee County, Georgia. It took effect at Dec 25, 2014, 2:30 AM EST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Dec 24, 2014, 10:50 AM EST (15:50 UTC)
In effect from
Dec 25, 2014, 2:30 AM EST
Expired
Dec 29, 2014, 4:00 AM EST
In force
4 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

County Lee County, GA

The radar

The Ft Rucker radar (KEOX), 119 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kinchafoonee Creek at 11 E of Dawson at Pinewood Rd in Lee County (DSNG1).

Action stage
10 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
20.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02350900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WGUS42 KTAE 241550
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1050 AM EST WED DEC 24 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... 

  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY
  AFFECTING LEE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC177-251550-
/O.NEW.KTAE.FL.W.0092.141225T0730Z-141229T0900Z/
/DSNG1.1.ER.141225T0730Z.141226T1800Z.141229T0300Z.NO/
1050 AM EST WED DEC 24 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE 
  COUNTY.
* FROM LATE TONIGHT TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:45 AM WEDNESDAY THE STAGE WAS 7.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 15.9 FEET BY FRIDAY EARLY AFTERNOON.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY BEFORE MIDNIGHT.
* IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE 
  BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER 
  KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING.

&&

LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$
7 follow-up statements
687 
WGUS82 KTAE 241922
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
222 PM EST WED DEC 24 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY 
  AFFECTING LEE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC177-251922-
/O.EXT.KTAE.FL.W.0092.141225T0800Z-141229T0720Z/
/DSNG1.1.ER.141225T0800Z.141226T1800Z.141229T0120Z.NO/
222 PM EST WED DEC 24 2014

THE FLOOD WARNING CONTINUES FOR
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE 
  COUNTY.
* FROM LATE TONIGHT TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1:45 PM WEDNESDAY THE STAGE WAS 8.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 15.9 FEET BY FRIDAY EARLY AFTERNOON.THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE 
  BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER 
  KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING.

&&

LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$
210 
WGUS82 KTAE 250106
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
806 PM EST WED DEC 24 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY 
  AFFECTING LEE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC177-260106-
/O.EXT.KTAE.FL.W.0092.141226T0224Z-141229T1200Z/
/DSNG1.1.ER.141226T0224Z.141228T0000Z.141229T0600Z.NO/
806 PM EST WED DEC 24 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE 
  COUNTY.
* FROM THURSDAY EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:45 PM WEDNESDAY THE STAGE WAS 9.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 15.8 FEET BY SATURDAY EVENING.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE 
  BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER 
  KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING.

&&

LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$
114 
WGUS82 KTAE 251430
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 AM EST THU DEC 25 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY 
  AFFECTING LEE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC177-261430-
/O.EXT.KTAE.FL.W.0092.141228T0508Z-141230T0100Z/
/DSNG1.1.ER.141228T0508Z.141229T0600Z.141229T1900Z.NO/
930 AM EST THU DEC 25 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE 
  COUNTY.
* FROM LATE SATURDAY NIGHT TO MONDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:45 AM THURSDAY THE STAGE WAS 9.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 14.1 FEET BY EARLY MONDAY MORNING.THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. FLOODING 
  MAY ALSO AFFECT AREAS DOWNSTREAM NEAR LEESBURG.

&&

LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$
426 
WGUS82 KTAE 251850
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
150 PM EST THU DEC 25 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY 
  AFFECTING LEE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC177-261850-
/O.EXT.KTAE.FL.W.0092.141228T2100Z-141229T1330Z/
/DSNG1.1.ER.141228T2100Z.141229T0000Z.141229T0730Z.NO/
150 PM EST THU DEC 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE 
  COUNTY.
* FROM SUNDAY AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 12:45 PM THURSDAY THE STAGE WAS 9.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 13.1 FEET BY SUNDAY EVENING.THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. FLOODING 
  MAY ALSO AFFECT AREAS DOWNSTREAM NEAR LEESBURG.

&&

LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$
727 
WGUS82 KTAE 260110
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
810 PM EST THU DEC 25 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY 
  AFFECTING LEE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC177-270110-
/O.EXT.KTAE.FL.W.0092.141227T1434Z-141229T1240Z/
/DSNG1.1.ER.141227T1434Z.141228T1200Z.141229T0640Z.NO/
810 PM EST THU DEC 25 2014

THE FLOOD WARNING CONTINUES FOR
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE 
  COUNTY.
* FROM SATURDAY MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:45 PM THURSDAY THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 14.5 FEET BY SUNDAY MORNING.THE RIVER WILL
  FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE 
  BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER 
  KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING.

&&

LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$
442 
WGUS82 KTAE 261544
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1044 AM EST FRI DEC 26 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY 
  AFFECTING LEE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC177-271544-
/O.EXT.KTAE.FL.W.0092.141227T1900Z-141229T1400Z/
/DSNG1.1.ER.141227T1900Z.141228T1200Z.141229T0800Z.NO/
1044 AM EST FRI DEC 26 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...
THE FLOOD WARNING CONTINUES FOR THE KINCHAFOONEE CREEK NEAR 11 E
OF DAWSON AT PINEWOOD RD IN LEE COUNTY.
* FROM SATURDAY AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  9:45 AM FRIDAY THE STAGE WAS 10.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 14.0 FEET BY SUNDAY MORNING.THE RIVER WILL
  FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. FLOODING 
  MAY ALSO AFFECT AREAS DOWNSTREAM NEAR LEESBURG.

&&

LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$
048 
WGUS82 KTAE 270344
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1044 PM EST FRI DEC 26 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE 
  COUNTY AFFECTING LEE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC177-270414-
/O.CAN.KTAE.FL.W.0092.000000T0000Z-141229T1400Z/
/DSNG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1044 PM EST FRI DEC 26 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE 
  COUNTY.
* AT  9:45 PM FRIDAY THE STAGE WAS 10.4 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.8 FEET 
  SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. FLOODING 
  MAY ALSO AFFECT AREAS DOWNSTREAM NEAR LEESBURG.

&&

LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 24, 10:46 AM EST, 4 minutes earlier.

Area forecast discussion, Dec 24, 10:46 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1046 AM EST Wed Dec 24 2014

.Near Term [Through Today]...
The 15Z surface analysis shows the cold front entering our western
zones in the FL Panhandle and Southeast AL. The pre-frontal squall
line is working its way across the Valdosta area, eastern FL Big
Bend and adjacent Gulf of Mexico. Mostly sub-severe wind gusts
have been associated with the line, although they have been plenty
strong enough to take down trees in soils saturated by 4-9 inches
of rain that has fallen over the past day and a half. The line is
looking a little less organized over land areas, but maintaining
its structure over the Gulf. The eastern FL Big Bend got much less
rainfall (on the order of 1.5-2.5 inches), so hopefully there will
be fewer downed trees in this area than we saw upstream. We did
take down the wind advisory as any significant gusts will be
associated with the convective line. The tornado threat will end
with the passage of this line as well. The watch is set to expire
around the time the storms reach the lower Suwannee River. The
flash flood watch will be allowed to expire on time at 18Z.

&&

.Aviation...
[Through 12Z Thursday] IFR to occasional MVFR conditions will
persist even after frontal passage with an improvement to VFR
until this evening.

&&

.Hydrology...
Many area rivers have shown sharp rises between last night and
today. There have been widespread total rainfall amounts of 3 to 5
inches with this event including a band of rainfall up to 9 inches
from Port St Joe, to Tallahassee, to Thomasville, to Tifton. The
hardest hit has been the lower Choctawhatchee River basin, where
moderate flooding will occur.  Several rivers will reach minor flood
stage, including Shoal River near Mossy Head, Kinchafoonee creek, as
well as the Withlacoochee, St. Marks, and Apalachicola rivers. A
period of dry weather is expected through the end of the week,
followed by some periods of rain this weekend into next week. Rivers
should have time to subside to below flood levels through the
weekend.

&&

.Prev Discussion [510 AM EST]...

.Short Term [Tonight Through Friday]...

The strong, highly amplified northern stream trough will begin to
lift northeast rapidly tonight as a slug of +PVA punches into the
back of trough forcing the entire, large anomaly into the fast
southwesterly upper-level flow. At this time, the front and
associated convection will be mostly through the southeast Big
Bend of Florida. However, due to the rather significant vertical
tilt to this system there will still be plenty of moisture and
forcing aloft to generate some light rain across portions of south
Georgia and north Florida to begin the evening hours. This will
primarily be confined to locations east of the Apalachicola river
in Florida and east of Albany in Georgia. By midnight all showers
should have come to an end. Overnight lows tonight will range from
the upper 30s across southeast Alabama and our extreme western
Panhandle counties, to around 50 degrees near Cross City.

The remainder of the short term period will feature much welcomed,
drier conditions. Highs on Thursday will be around 60 degrees for
most locations, except the middle 60s will be more common across
the southeast Big Bend of Florida. Thursday night, lows will fall
into the middle and upper 30s area-wide, with mid 40s along the
coast. Friday, high temperatures will warm to above seasonal
averages. Highs will range from the middle 60s across southeast
Alabama to the lower 70s across the southeast Big Bend.

.Long Term [Friday Night Through Wednesday]...

The Tri-State region will reside under deep layer southwesterly
flow between a central/western CONUS trough and a ridge centered
over the Florida Straits. This will result a somewhat wet pattern
across the northwestern half of the forecast area, and dry to the
southeast. The best chance for rain will be over the weekend when
a shortwave results in some weak cyclogenesis along the northern
Gulf coast. Afternoon highs and overnight lows will remain above
average through the period, especially over the southeastern half
of the area.

.Marine...

Strong southerly winds with gusts to near gale force will continue
ahead of a cold front this afternoon. Behind the front, winds will
turn westerly around 20 knots. By tonight winds will fall to below
advisory levels, though seas won't fall to below headline levels
until some time Thursday afternoon.

.Fire Weather...

Hazardous fire weather conditions are not expected for the next
several days.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   73  45  60  37  67 / 100  30   0   0   0
Panama City   68  46  59  45  66 /  60  10   0   0  10
Dothan        67  39  58  38  63 /  60  10   0   0  10
Albany        70  41  59  36  65 /  90  30   0   0   0
Valdosta      73  46  61  37  67 / 100  30   0   0   0
Cross City    74  51  64  37  71 / 100  60   0   0   0
Apalachicola  71  49  59  45  64 / 100  20   0   0  10

&&

.TAE Watches/Warnings/Advisories...

FL...Flash Flood Watch until 1 PM EST /Noon CST/ this afternoon for
     Calhoun-Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Inland
     Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
     Taylor-Inland Wakulla-Lafayette-Leon-Liberty-Madison.

     RIP CURRENT RISK through late tonight for Coastal Bay-Coastal
     Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 4 AM EST /3 AM CST/ Thursday for
     Coastal Bay-Coastal Gulf-South Walton.

GA...Flash Flood Watch until 1 PM EST this afternoon for Ben Hill-
     Berrien-Brooks-Colquitt-Cook-Decatur-Grady-Irwin-Lanier-
     Lowndes-Mitchell-Thomas-Tift-Turner-Worth.

AL...None.
GM...Small Craft Advisory until 1 PM EST Thursday for Apalachee Bay-
     Coastal waters From Ochlockonee River to Apalachicola FL
     out to 20 NM-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM-Coastal waters from Apalachicola to
     Destin FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Destin FL from 20 to 60 NM.

&&

NEAR TERM...WOOL
SHORT TERM...HARRIGAN
LONG TERM...HARRIGAN
AVIATION...WOOL
MARINE...HARRIGAN
FIRE WEATHER...MCDERMOTT
HYDROLOGY...HOLLINGSWORTH

In the hours before

Local storm report, Dec 24, 8:36 AM EST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
836 AM EST WED DEC 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     3 ENE TALLAHASSEE       30.45N 84.24W
12/23/2014                   LEON               FL   PUBLIC

            TREE FELL THROUGH A ROOF ON RIGGINS ROAD. POSTED AS A
            COMMENT ON THE WCTV WEB PAGE.

&&

WOOL
Local storm report, Dec 24, 8:40 AM EST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
840 AM EST WED DEC 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     2 N ENTERPRISE          31.34N 85.85W
12/23/2014  E58 MPH          COFFEE             AL   TRAINED SPOTTER

            ONE TREE UPROOTED WITH MANY SCATTERED LIMBS DOWN.

&&

WOOL
Local storm report, Dec 24, 9:51 AM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
951 AM EST WED DEC 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     TSTM WND GST     FLORIDA STATE UNIVERSIT 30.44N 84.30W
12/24/2014  M54.00 MPH       LEON               FL   NWS EMPLOYEE

            GUST MEASURED AT THE NWS OFFICE IN TALLAHASSEE.

0943 AM     TSTM WND GST     TALLAHASSEE REGIONAL A/ 30.40N 84.35W
12/24/2014  M46.00 MPH       LEON               FL   ASOS

            GUST MEASURED BY THE ASOS AT TLH.

&&

WOOL
Local storm report, Dec 24, 10:14 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1014 AM EST WED DEC 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     HAIL             1 NW TALLAHASSEE        30.45N 84.29W
12/24/2014  M0.50 INCH       LEON               FL   TRAINED SPOTTER

            OBSERVED IN THE COSTCO PARKING LOT ON MAHAN DRIVE.

&&

WOOL
Local storm report, Dec 24, 10:28 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1028 AM EST WED DEC 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 AM     TSTM WND DMG     1 E THOMASVILLE         30.84N 83.96W
12/24/2014                   THOMAS             GA   911 CALL CENTER

            *** 1 INJ *** MULTIPLES TREES DOWN ACROSS THE COUNTY. ONE
            TREE FELL ON A CAR INJURING A WOMAN.

&&

WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 8:17 PM ESTFlash Flood WarningTAEBrooks, Thomas5 hr
Dec 23, 8:37 PM ESTRiver Flood AdvisoryTAEGrady, Thomas36 hr
Dec 23, 9:32 PM ESTRiver Flood WarningTAEBrooks, Lowndes6 days
Dec 24, 1:50 AM ESTFlash Flood WarningTAEClay, Early3 hr
Dec 24, 2:51 AM ESTTornado WarningTAEBaker, Early, Miller, Seminole4 min
Dec 24, 3:12 AM ESTTornado WarningTAEBaker, Calhoun, Clay, Early, Miller, Randolph33 min
Dec 24, 4:04 AM ESTSevere Thunderstorm WarningTAEBaker, Dougherty, Lee, Mitchell, Terrell, Worth41 min
Dec 24, 4:43 AM ESTFlash Flood WarningTAEEarly3 hr
Dec 24, 5:11 AM ESTSevere Thunderstorm WarningTAEBaker, Dougherty, Lee, Terrell, Worth49 min
Dec 24, 6:02 AM ESTWind AdvisoryTAEBen Hill, Berrien, Brooks, Colquitt, Cook, Decatur and 11 more4 hr
Dec 24, 6:59 AM ESTFlash Flood WarningTAEDecatur, Seminole3 hr
Dec 24, 7:09 AM ESTTornado WarningTAEColquitt, Dougherty, Mitchell, Worth36 min
Dec 24, 8:15 AM ESTFlash Flood WarningTAEDecatur, Grady3 hr
Dec 24, 9:35 AM ESTFlash Flood WarningTAEBerrien, Brooks, Colquitt, Cook, Irwin, Tift115 min
Dec 24, 10:10 AM ESTSevere Thunderstorm WarningTAEBrooks, Lowndes, Thomas34 min
Dec 24, 11:02 AM ESTSevere Thunderstorm WarningTAELanier, Lowndes28 min

Nearby

River Flood Warnings in Georgia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.